# SDR 04FDEA02738

- Difficulty date: September 19, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 30,601 hours, 6,790 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC81042
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REMOVED ON  NR 20 RT BARREL NUT BORE EXCEEDED LIMITS.  RIGHT HAND HORIZONTAL STABILIZER, EXCEEDED LIMIT BARREL NUT BORE NR 20R,   REPAIRED AS PER EA NR 1-5510-80359, TITLE: HORIZONTAL STABILIZER, BARREL NUT BORE 20R, REWORK BEYOND S/B MD11-55-023 REV 2 LIMITS.
